# SDR SWAA2023030601299

- Difficulty date: February 9, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA FASTENER SHOP HEADS REPAIR AREA LOCATED BTW BS500A TO BS500B AND BTW STR28R TO STR28L AT FWD CARGO COMPARTMENT 2023-99371<[01] AFFECTED FASTENERS WERE REPLACED PER EA 23-153-00499. THE EA HAS BEEN ATTACHED TO FAULT TTG8Q00HN58R. SEE INDIVIDUAL SIGN OFF BELOW;[02] AFFECTED FASTENERS WERE REPLACED PER EA 23-153-00499. THE EA HAS BEEN ATTACHED TO FAULT TTG8Q00HN58R. SEE INDIVIDUAL SIGN OFF BELOW. RII
